INVERSE NODAL PROBLEM FOR A STURM-LIOUVILLE OPERATOR WITH DISCONTINUOUS COEFFICIENT


Ozkan A. S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.165-171, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1501/commual_0000000785
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.165-171

Abstract

Inverse nodal problem for Sturm-Liouville equation with discontinuity coefficient is studied. A uniqueness theorem and an algorithm for recovering the coefficients of the problem from a known sequence related to the nodal points are given.